# SDR ASAA2022021537531

- Difficulty date: February 15, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV MOUNT SUPPORT INTERCOSTAL RBL 44 STA 947-967 HAS CORROSION. GROUNDED - YES. LOCATED AND DRILLED NEW INTERCOSTAL IAW 737-800 SRM 51-40-05-0G-0 REMOVAL AND INSTALLATION OF INTERCOSTAL TO BE ACCOMPLISHED ON CARD S/N OK298246 1020052-2000-0146W-1" O-.108" R-.064" L-1" D-.044".
